Translator Disclaimer
July, 1981 On a Goodness-of-Fit Test for Multiplicative Poisson Models
Ake Svensson
Ann. Statist. 9(4): 697-704 (July, 1981). DOI: 10.1214/aos/1176345512

Abstract

A model for random $n \times k$ matrices $X$ is considered. The elements $X_{ij}$ are assumed to be independent and Poisson-distributed random variables with means $\alpha_i\exp(\gamma t'_{ij})$, where $t_{ij}$ are known $m$-dimensional vectors and $(\alpha, \gamma)$ is an unknown parameter. A goodness-of-fit test is proposed and an approximation is derived when the number $n$ of rows is large.

Citation

Download Citation

Ake Svensson. "On a Goodness-of-Fit Test for Multiplicative Poisson Models." Ann. Statist. 9 (4) 697 - 704, July, 1981. https://doi.org/10.1214/aos/1176345512

Information

Published: July, 1981
First available in Project Euclid: 12 April 2007

zbMATH: 0471.62049
MathSciNet: MR619276
Digital Object Identifier: 10.1214/aos/1176345512

Subjects:
Primary: 62H15
Secondary: 62P99

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 4 • July, 1981
Back to Top